Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 21, NWS Albuquerque, NM

June 19, 2022Bernalillo County, Santa Fe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 19, 2022, 5:01 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2022, 5:01 PM MDT (23:01 UTC)
Expired
Jun 19, 2022, 6:09 PM MDT
In force
68 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WGUS55 KABQ 192301
FFWABQ
NMC001-049-057-200100-
/O.NEW.KABQ.FF.W.0021.220619T2301Z-220620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
501 PM MDT Sun Jun 19 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Bernalillo County in central New Mexico...
  Northwestern Torrance County in central New Mexico...
  Southwestern Santa Fe County in north central New Mexico...

* Until 700 PM MDT.

* At 501 PM MDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.75 and 1.5 inches of rain have fallen over portions of the area 
  between Torreon, Tajique, Chilili, and Edgewood. Additional 
  rainfall amounts of 0.25 to 0.75 inches are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Moriarty, Edgewood, Chilili, Escabosa, Tajique, Manzano, Manzano 
  Mountain State Park, Torreon, Miera and Ponderosa Pines.

This includes the following highways...
	Interstate 40 between Mile Markers 185 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3454 10644 3460 10645 3468 10642 3476 10642
      3487 10638 3494 10635 3510 10621 3512 10618
      3509 10611 3507 10591 3502 10587 3487 10608
      3479 10612 3474 10612 3461 10620 3454 10634

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Guyer
1 follow-up statement
373 
WGUS75 KABQ 200009
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
609 PM MDT Sun Jun 19 2022

NMC001-049-057-200019-
/O.CAN.KABQ.FF.W.0021.000000T0000Z-220620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
609 PM MDT Sun Jun 19 2022

...FLASH FLOOD WARNING IS CANCELLED FOR BERNALILLO, NORTHWESTERN 
TORRANCE AND SOUTHWESTERN SANTA FE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 500 AM MDT Monday for portions 
of central and north central New Mexico.

LAT...LON 3454 10644 3460 10645 3468 10642 3476 10642
      3487 10638 3494 10635 3510 10621 3512 10618
      3509 10611 3507 10591 3502 10587 3487 10608
      3479 10612 3474 10612 3461 10620 3454 10634

$$

Guyer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:10 PM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 19, 3:10 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
310 PM MDT Sun Jun 19 2022

.SYNOPSIS...
The monsoon continues with a vengeance across northern and central
New Mexico. The showers and thunderstorms are more widespread today,
with only the southeast portion of our CWA escaping any rain. The
threat for flash flooding has increased, with the substantial rain
amounts from the last two days, saturating the soil. This is
especially true for burn scars where dangerous debris flows could
occur as well. The showers and thunderstorms will continue through
this evening, then gradually transition to bands of showers with an
isolated storm after midnight. A storm coming out of the Pacific
Northwest today will move east across the northern Rockies Monday,
turning the flow aloft more to the northeast. This will bring more
rain to eastern NM and less to the northwest, where it could be rain
free Monday. Tuesday and Wednesday will be active days as a couple of
upper level disturbances swing through. The upper high well to our
east now will try to move back west late in the week and next
weekend with a gradual diminishing of storm coverage and intensity.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
Tonight and Monday the deep upper level trough over the western US
will form a closed upper level low pressure system that will migrate
northeastward across the northern Rockies.  This will tilt the
monsoon moisture plume over NM along a SW-NE axis and allow drier
air over the northwest third of the forecast area. Strengthening
southwest flow within the moisture plume will interact with the high
terrain of the northern, central and south central mountains
resulting in orographically enhance precipitation tonight. Thus, we
will continue our Flash Flood Watch until 5 AM for portions of the
central mountain chain, while the Watch for western areas looks
alright to expire at 9 PM.

On Monday, a broad SW-NE oriented moisture plume will favor
locations east of the continental divide for showers and
thunderstorms, some with locally heavy rainfall.  The flash flood
risk looks to continue for some areas Monday, especially along and
southeast of a Hermits Peak to Black Fire line.  Will let the night
shift consider extending the Flash Flood Watch based on fresh model
guidance and updated information on where the soils are saturated
from today's rainfall. It does look like the flash flood risk may
persist through Monday night over the south central mountains and
adjacent high plains. With all the moisture in place, high
temperatures should vary from a few to around 11 degrees below
normal on Monday.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
The very active pattern will continue Tuesday and Wednesday as a
couple of weak disturbances move north from Mexico, helped along by
the counter-clockwise motion from a big upper low along the west
coast. Copious amounts of rain, combined with previous rain to this
point, will likely cause flash flooding, especially on the burn
scars, where debris flows are possible. The big upper high over the
middle of the country will move back west toward NM late this week
through the weekend. The daily rounds of convection will gradually
lessen in coverage and intensity from Thursday through the weekend.
High temperatures will be well below to below normal the next few
days, before approaching normal next weekend.

&&

.FIRE WEATHER...
The rich and early plume of monsoon moisture will tilt to more of a
SW-NE orientation tonight through Monday night. Locally heavy
rainfall is expected as PWATs near the plume axis vary around 100%
to 200% of normal for this time of year. Microburst winds and
lightning will be a concern for fire suppression operations, as well
as flash flooding within and below burn scars. After a downtick in
convection over northwest areas Monday, the monsoon plume is
forecast to build back over northwest areas while remaining over
central and eastern areas. Locally heavy rainfall may become the
most widespread on Tuesday as a cooling disturbance works its way
north and northeastward across the forecast area. A low pressure
system on the CA coast will work with the Great Plains high to keep a
rich monsoon moisture plume going through Wednesday. The plume is
then forecast to take on a more traditional orientation Thursday
through Friday as it straddles western and north central areas with
scattered to numerous showers and thunderstorms each afternoon and
evening. A moist backdoor front is then forecast to dive
southwestward through the forecast area Saturday through Sunday
invigorating showers and storms over eastern areas while the west
remains active.

With all the moisture in place high temperatures will remain a few
to several degrees below normal, except for some near and above
normal readings along the eastern border of the forecast area
Wednesday through Saturday

&&

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms will move toward the
northeast at 15 to 30 KT this afternoon and tonight. Some storms will
produce locally heavy rainfall with mountain obscurations and wet
microbursts. Erratic wind gusts up to 45 kt possible from stronger
cells. The monsoon plume will begin to tilt toward the northeast with
lingering showers into Monday morning mainly east of the Rio Grand
Valley.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  54  81  54  83 /  20   0   0  20
Dulce...........................  44  79  42  78 /  60  10  10  40
Cuba............................  52  78  52  71 /  60  20  20  70
Gallup..........................  47  83  49  81 /  10   5   5  50
El Morro........................  52  79  53  74 /  20  20  10  60
Grants..........................  49  82  52  75 /  40  20  20  70
Quemado.........................  53  81  55  76 /  20  30  20  80
Magdalena.......................  60  77  59  68 /  50  50  40  90
Datil...........................  55  76  55  69 /  40  50  30  90
Reserve.........................  47  87  49  81 /  20  30  20  80
Glenwood........................  62  89  62  83 /  20  20  20  80
Chama...........................  42  73  41  71 /  70  20  20  60
Los Alamos......................  57  77  59  67 /  60  30  20  80
Pecos...........................  55  77  55  65 /  60  40  30  90
Cerro/Questa....................  45  75  45  67 /  50  20  20  70
Red River.......................  43  71  42  62 /  60  30  20  80
Angel Fire......................  41  71  39  61 /  60  40  20  80
Taos............................  50  79  50  70 /  50  20  20  70
Mora............................  49  77  49  63 /  60  40  30  90
Espanola........................  58  84  58  75 /  50  30  20  80
Santa Fe........................  57  77  59  66 /  60  40  30  90
Santa Fe Airport................  55  80  56  70 /  60  30  20  80
Albuquerque Foothills...........  63  84  63  73 /  60  40  30  90
Albuquerque Heights.............  61  84  62  74 /  60  30  30  90
Albuquerque Valley..............  60  86  62  75 /  50  30  30  90
Albuquerque West Mesa...........  62  84  63  74 /  60  30  20  90
Belen...........................  60  85  60  75 /  50  40  30  90
Bernalillo......................  61  86  63  76 /  60  30  20  90
Bosque Farms....................  58  86  59  75 /  50  40  30  90
Corrales........................  61  86  62  75 /  60  30  20  90
Los Lunas.......................  60  86  61  75 /  50  40  30  90
Placitas........................  61  81  63  71 /  60  40  20  90
Rio Rancho......................  61  85  63  75 /  60  30  20  90
Socorro.........................  64  87  63  76 /  40  50  30  90
Sandia Park/Cedar Crest.........  57  76  59  64 /  60  40  30  90
Tijeras.........................  57  78  57  68 /  60  40  30  90
Edgewood........................  54  79  54  68 /  60  50  30  90
Moriarty/Estancia...............  52  80  51  69 /  60  50  40  90
Clines Corners..................  53  76  54  65 /  50  50  40  90
Mountainair.....................  55  79  55  67 /  50  50  40  90
Gran Quivira....................  56  79  56  69 /  50  60  50 100
Carrizozo.......................  62  80  60  75 /  40  60  50  90
Ruidoso.........................  55  73  55  69 /  60  80  60  80
Capulin.........................  56  79  55  68 /  30  30  20  80
Raton...........................  55  84  54  71 /  30  30  10  70
Springer........................  57  84  56  70 /  30  30  20  80
Las Vegas.......................  55  78  54  65 /  50  50  30  90
Clayton.........................  63  86  63  81 /  20  20  20  60
Roy.............................  60  82  60  73 /  30  40  20  80
Conchas.........................  65  89  65  81 /  40  40  30  80
Santa Rosa......................  63  85  63  76 /  40  50  40  80
Tucumcari.......................  67  92  66  88 /  30  30  30  60
Clovis..........................  64  89  64  88 /  20  30  30  30
Portales........................  65  91  65  91 /  10  20  30  30
Fort Sumner.....................  65  90  65  86 /  30  50  40  60
Roswell.........................  70  94  69  92 /  20  40  50  50
Picacho.........................  61  83  60  80 /  40  60  60  70
Elk.............................  57  81  57  79 /  50  60  60  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for the following zones...
NMZ204-206>208-211-241.

Flood Watch through late tonight for the following zones...
NMZ214-215-217-226.

&&

In the hours before

Local storm report, Jun 19, 3:57 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SUN JUN 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             CUBERO                  35.09N 107.52W
06/19/2022  E1.00 INCH       CIBOLA             NM   TRAINED SPOTTER

            0.8 RAIN, 24 MPH WIND, TEMP DROPPED 10
            DEGREES.

&&

ANM
Special weather statement, Jun 19, 4:03 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
403 PM MDT Sun Jun 19 2022

NMZ204-211-192230-
Northwest Highlands-Jemez Mountains-
403 PM MDT Sun Jun 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN LOS
ALAMOS, SOUTH CENTRAL RIO ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES
THROUGH 430 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Fenton Lake State Park, or 16 miles south of Cuba,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuba, Jemez Springs, Fenton Lake State Park, Jemez State Monument,
Gallina and La Jara.

This includes Highway 550 between Mile Markers 42 and 59, near Mile
Marker 61, and between Mile Markers 64 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3618 10662 3617 10665 3617 10666 3615 10665
      3617 10659 3597 10627 3567 10687 3577 10706
      3623 10688 3624 10686 3625 10687 3628 10686
      3631 10683
TIME...MOT...LOC 2202Z 215DEG 29KT 3579 10689

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jun 19, 4:10 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
410 PM MDT Sun Jun 19 2022

NMZ234-236-237-192245-
Roosevelt County-Quay County-De Baca County-
410 PM MDT Sun Jun 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
ROOSEVELT, EAST CENTRAL DE BACA AND SOUTHWESTERN QUAY COUNTIES
THROUGH 445 PM MDT...

At 410 PM MDT, Doppler radar was tracking strong thunderstorms near
Tolar, or 17 miles east of Fort Sumner, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
House, Ragland, Tolar, Mcalister and Forrest.

This includes Highway 60 near Mile Marker 346, and between Mile
Markers 348 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3469 10368 3469 10370 3466 10370 3443 10388
      3451 10408 3497 10396 3485 10356
TIME...MOT...LOC 2210Z 203DEG 19KT 3454 10394

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jun 19, 4:16 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
416 PM MDT Sun Jun 19 2022

NMZ206-207-219-192245-
West Central Highlands-West Central Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
416 PM MDT Sun Jun 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN CIBOLA,
EAST CENTRAL MCKINLEY, SOUTH CENTRAL SANDOVAL AND BERNALILLO COUNTIES
THROUGH 445 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Marquez, or 13 miles northeast of Laguna Pueblo,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marquez, Seboyeta and Paguate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3507 10730 3526 10744 3554 10713 3519 10683
TIME...MOT...LOC 2215Z 241DEG 19KT 3521 10724

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Jun 19, 4:45 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
445 PM MDT Sun Jun 19 2022

NMZ204-207-219-192315-
West Central Highlands-Northwest Highlands-Middle Rio Grande
Valley/Albuquerque Metro Area-
445 PM MDT Sun Jun 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
SANDOVAL AND BERNALILLO COUNTIES THROUGH 515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Marquez, or 23 miles northeast of Laguna Pueblo, moving
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Western Rio Rancho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3564 10699 3527 10672 3517 10712 3536 10727
      3540 10725 3542 10723 3541 10721 3545 10721
TIME...MOT...LOC 2244Z 239DEG 20KT 3529 10709

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jun 19, 4:52 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Sun Jun 19 2022

NMZ212-214-218-192315-
Southern Sangre de Cristo Mountains-Santa Fe Metro Area-Glorieta Mesa
Including Glorieta Pass-
452 PM MDT Sun Jun 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SANTA
FE COUNTY THROUGH 515 PM MDT...

At 452 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eldorado At Santa Fe, or near Santa Fe, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Santa Fe, Eldorado At Santa Fe, Canada De Los Alamos, Hyde Memorial
State Park, Rio En Medio in Santa Fe County, Tesuque, Chupadero, Lamy
and La Cienega.

This includes the following highways...
 Interstate 25 between Mile Markers 275 and 293.
 Highway 285 between Mile Markers 285 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3585 10595 3575 10568 3547 10589 3556 10609
      3585 10598
TIME...MOT...LOC 2252Z 204DEG 17KT 3559 10595

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:00 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Valencia2 hr
Jun 18, 10:26 PM MDTAreal Flood AdvisoryABQCatron, Cibola, McKinley3 hr
Jun 19, 2:01 AM MDTFlood WatchABQBernalillo, Catron, Cibola, Colfax, Lincoln, Los Alamos and 11 more24 hr
Jun 19, 12:41 PM MDTSpecial Weather StatementABQSan Juan34 min
Jun 19, 1:20 PM MDTSpecial Weather StatementABQSan Juan25 min
Jun 19, 1:25 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan50 min
Jun 19, 1:26 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 19, 1:33 PM MDTSpecial Weather StatementABQCibola27 min
Jun 19, 1:56 PM MDTSpecial Weather StatementABQSan Juan19 min
Jun 19, 2:07 PM MDTSpecial Weather StatementABQMcKinley23 min
Jun 19, 2:08 PM MDTSpecial Weather StatementABQCibola37 min
Jun 19, 2:29 PM MDTFlash Flood WarningABQSan Juan2 hr
Jun 19, 2:33 PM MDTFlash Flood WarningABQCibola117 min
Jun 19, 2:40 PM MDTSpecial Weather StatementABQRio Arriba35 min
Jun 19, 2:48 PM MDTFlash Flood WarningABQSan Juan117 min
Jun 19, 2:53 PM MDTSpecial Weather StatementABQ37 min
Jun 19, 3:09 PM MDTSpecial Weather StatementABQ36 min
Jun 19, 3:20 PM MDTSpecial Weather StatementABQ25 min
Jun 19, 3:25 PM MDTSevere Thunderstorm WarningABQCibola, McKinley50 min
Jun 19, 3:37 PM MDTFlash Flood WarningABQCibola3 hr
Jun 19, 3:48 PM MDTSpecial Weather StatementABQSandoval27 min
Jun 19, 4:03 PM MDTSpecial Weather StatementABQSandoval27 min
Jun 19, 4:10 PM MDTSpecial Weather StatementABQCurry35 min
Jun 19, 4:16 PM MDTSpecial Weather StatementABQSandoval29 min
Jun 19, 4:25 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance36 min
Jun 19, 4:45 PM MDTSpecial Weather StatementABQSandoval30 min
Jun 19, 4:46 PM MDTFlash Flood Warning Considerable damage threatABQSandoval3 hr
Jun 19, 4:51 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jun 19, 4:52 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jun 19, 5:06 PM MDTAreal Flood AdvisoryABQCatron114 min
Jun 19, 5:48 PM MDTAreal Flood AdvisoryABQCatron, Cibola117 min
Jun 19, 5:57 PM MDTAreal Flood AdvisoryABQCatron, Cibola3 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.